Alert archive / Maine / Wind Advisories in 2006

Wind Advisory 2, NWS Gray, ME

January 18, 20067 counties in Maine; Rockingham County, Strafford County, New Hampshire

NWS Gray, ME issued this wind advisory at Jan 18, 2006, 3:59 AM EST for 7 counties in Maine; Rockingham County, Strafford County, New Hampshire. It took effect at Jan 18, 2006, 9:00 AM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 18, 2006, 3:59 AM EST (08:59 UTC)
In effect from
Jan 18, 2006, 9:00 AM EST
Expired
Jan 18, 2006, 5:00 PM EST
In force
8 hr
Issued by
NWS Gray, ME

Counties Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Oxford County, ME, Somerset County, ME, York County, ME, Rockingham County, NH, Strafford County, NH

The radar

The Portland,ME radar (KGYX), 31 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 9.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2006-01-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2006-01-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1835 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KGYX 180859
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
359 AM EST WED JAN 18 2006

...DAMAGING WINDS EXPECTED ALONG THE COAST AND FOOTHILLS OF MAINE AND
NEW HAMPSHIRE THIS AFTERNOON...

.STRONG LOW PRESSURE WILL TRACK FROM THE GREAT LAKES...ACROSS
QUEBEC TODAY. THIS WILL DRAG A FRONT ACROSS THE REGION THIS
AFTERNOON. IMMEDIATELY AHEAD OF THIS FRONT...VERY STRONG WINDS ARE
EXPECTED TO DEVELOP. EXPECT THE STRONGEST WINDS ALONG THE MAINE
MID-COAST...WHERE GUSTS TO 60 MPH AREA EXPECTED THIS AFTERNOON. IN
ADJACENT AREAS OF CENTRAL MAINE...AND ALONG THE SOUTHERN MAINE AND
NEW HAMPSHIRE COASTLINE...WIND GUSTS TO 50 MPH ARE EXPECTED. 

STRONG WINDS MAY RESULT IN POWER OUTAGES AND DOWNED TREE LIMBS.
THE STRONGEST WINDS WILL ONLY LAST A FEW HOURS. WINDY CONDITIONS
WILL PERSIST INTO THE NIGHT...ALTHOUGH THE GREATEST RISK FOR
DAMAGE RUNS FROM LATE THIS MORNING THROUGH THIS AFTERNOON.


MEZ022-025>028-181700-
/O.UPG.KGYX.HW.A.0001.060118T1400Z-060118T2200Z/
/O.NEW.KGYX.HW.W.0001.060118T1400Z-060118T2200Z/
INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
INCLUDING THE CITIES OF...UNITY...BATH...TOPSHAM...WALDOBORO...
BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...THOMASTON...
BELFAST
359 AM EST WED JAN 18 2006

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON.

SOUTHEAST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH ARE
EXPECTED LATE THIS MORNING...THROUGH THE AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MEZ007>009-012>014-018>021-023-024-NHZ010-013-014-181700-
/O.NEW.KGYX.WI.Y.0002.060118T1400Z-060118T2200Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-COASTAL YORK-
COASTAL CUMBERLAND-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO...
FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM...
BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...
GARDINER...BIDDEFORD...SACO...OLD ORCHARD BEACH...PORTLAND...
SOUTH PORTLAND...WESTBROOK...ROCHESTER...DOVER...DURHAM...DERRY...
LONDONDERRY...EXETER...PORTSMOUTH...HAMPTON
359 AM EST WED JAN 18 2006

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON. 

SOUTHEAST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 50 MPH ARE
EXPECTED LATE THIS MORNING...THROUGH THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

APFFEL
1 follow-up statement
000 
WWUS71 KGYX 181548
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1048 AM EST WED JAN 18 2006

...DAMAGING WINDS EXPECTED ALONG THE COAST AND FOOTHILLS OF MAINE
AND NEW HAMPSHIRE THIS AFTERNOON...

.STRONG LOW PRESSURE CONTINUES TO TRACK FROM THE GREAT
LAKES...ACROSS QUEBEC TODAY. THIS LOW WILL DRAG A FRONT ACROSS THE
REGION THIS AFTERNOON. IMMEDIATELY AHEAD OF THIS FRONT...VERY
STRONG WINDS ARE EXPECTED TO DEVELOP. EXPECT THE STRONGEST WINDS
ALONG THE MAINE AND NEW HAMPSHIRE COASTS...WHERE GUSTS TO 60 MPH
ARE EXPECTED THIS AFTERNOON. IN ADJACENT AREAS OF CENTRAL
MAINE AND NEW HAMPSHIRE...WIND GUSTS TO 50 MPH ARE EXPECTED.

STRONG WINDS MAY RESULT IN POWER OUTAGES AND DOWNED TREE LIMBS.
THE STRONGEST WINDS WILL ONLY LAST A FEW HOURS. WINDY CONDITIONS
WILL PERSIST INTO THE NIGHT...ALTHOUGH THE GREATEST RISK FOR
DAMAGE WILL BE THIS AFTERNOON.

MEZ023-024-NHZ014-182200-
/O.UPG.KGYX.WI.Y.0002.000000T0000Z-060118T2200Z/
/O.EXA.KGYX.HW.W.0001.000000T0000Z-060118T2200Z/
COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH...
PORTLAND...SOUTH PORTLAND...WESTBROOK...PORTSMOUTH...HAMPTON
1048 AM EST WED JAN 18 2006

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

SOUTHEAST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH ARE
EXPECTED THROUGH THIS AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MEZ022-025>028-182200-
/O.CON.KGYX.HW.W.0001.000000T0000Z-060118T2200Z/
INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
INCLUDING THE CITIES OF...UNITY...BATH...TOPSHAM...WALDOBORO...
BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...THOMASTON...
BELFAST
1048 AM EST WED JAN 18 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

SOUTHEAST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH ARE
EXPECTED THROUGH THE AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MEZ007>009-012>014-018>021-NHZ010-013-182200-
/O.CON.KGYX.WI.Y.0002.000000T0000Z-060118T2200Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-STRAFFORD-
INTERIOR ROCKINGHAM-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO...
FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM...
BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...
GARDINER...ROCHESTER...DOVER...DURHAM...DERRY...LONDONDERRY...
EXETER
1048 AM EST WED JAN 18 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

SOUTHEAST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 50 MPH ARE
EXPECTED THROUGH THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Jan 17, 8:53 PM EST, 7 hours 6 minutes earlier.

Area forecast discussion, Jan 17, 8:53 PM EST, 7 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
853 PM EST TUE JAN 17 2006

.SHORT TERM (REST OF TONIGHT THROUGH WEDNESDAY NIGHT)...FORECAST
IN GOOD SHAPE TONIGHT. PRECIPITATION GRADUALLY SPREADING INTO THE
DRY AIR AS PER LATEST 88D LOOP. 00Z GYX SOUNDING TELLS IT ALL
TONIGHT. AS TEMPERATURES CLIMB WITH CLOUD COVER MOVING INTO THE
REGION...VERY DRY LAYER IN THE SOUNDING PERSISTS. EVAPORATIVE
COOLING EXPECTED ACROSS THE REGION TONIGHT. SURFACE DEW POINTS
STILL IN THE TEENS TO LOWER 20S. SO...STILL EXPECT MIXED
PRECIPITATION AWAY FROM THE COAST...WITH POCKETS OF SLEET/-FZRA
ALONG THE COAST. WILL CONTINUE TO MONITOR DOWNSTREAM OBSERVATIONS
AS THE LIGHT PRECIPITATION...NOW OVER SOUTHERN NEW ENGLAND...HEADS
NORTH.

TIDES...TIDES ARE LOW IN THE ASTRONOMICAL CYCLE. MRPECS PRODUCT
CONTINUES TO GIVE PORTLAND HARBOR A 1.4 STORM SURGE AT HIGH
TIDE...WITH THE MPRSSE PRODUCT GIVING A 0.8 SURGE. EXPECT AN
AVERAGE BETWEEN THE GUIDANCE OF AROUND A 1.2 STORM SURGE. DESPITE
THIS AND LARGE OCEAN WAVES...LITTLE IN THE WAY OF PROBLEMS
EXPECTED...HOWEVER SOUTHEAST FACING BEACHES MAY NEED TO BE WATCHED
FOR SOME BEACH EROSION.

ALL ADVISORIES...WATCHES AND WARNINGS REMAIN IN PLACE.
&&

.PREVIOUS DISCUSSION...
(ISSUED 301 PM EST TUE JAN 17 2006)

SHORT TERM (TONIGHT THROUGH WEDNESDAY)...
LOW PRESSURE MOVING NORTHEAST OUT OF THE GREAT LAKES WILL PASS
WELL NORTHWEST OF THE FORECAST AREA TONIGHT AND WEDNESDAY. BROAD
AREA OF OVER-RUNNING PRECIPITATION EAST OF THIS SYSTEM WILL
GRADUALLY SHIFT INTO THE REGION OVERNIGHT RESULTING IN ANOTHER
MIXED BAG OF WEATHER. MAIN FORECAST PROBLEM WILL BE PRECIP TYPE.
STRONG WARM ADVECTION AND RAPIDLY INCREASING SOUTHERLY FLOW WILL
LIMIT ANY ICING PROBLEMS IN EXTREME SOUTHERN NEW HAMPSHIRE AND
COASTAL AREAS. IN ADDITION CLOUDS WILL QUICKLY CAP OFF THE REGION
AFTER FULL SUN TODAY SO DONT SEE TEMPERATURES FALLING VERY FAR
THIS EVENING. FARTHER INLAND ACROSS CENTRAL MAINE AND THE
MOUNTAINS TEMPERATURES WILL HAVE MORE OF A CHANCE TO COOL THIS
EVENING BEFORE CLOUDS MOVE IN. VERY DRY AIR MASS AND DYNAMICS WILL
RESULT IN ADDITIONAL COOLING AS PRECIPITATION BEGINS SO HAVE
ISSUED WINTER WEATHER ADVISORIES FOR INTERIOR SECTIONS OF MAINE
AND NEW HAMPSHIRE FOR SNOW OR SLEET LATE TONIGHT CHANGING TO SLEET
AND FREEZING RAIN IN THE MORNING...THEN GENERALLY RAIN THROUGHOUT
THE REGION BY AFTERNOON. 80 TO 90 KT LOW LEVEL JET WILL RESULT IN
HIGH WINDS IN MID COAST MAINE WHERE A HIGH WIND WATCH REMAINS IN
EFFECT. HEAVY RAIN WEDNESDAY AFTERNOON AHEAD OF APPROACHING COLD
FRONT MAY RESULT IN FLOODING IN THE MOUNTAINS AND
FOOTHILLS....MAINLY DUE TO ICE JAMS. MODELS HAVE BEEN BACKING OFF
ON PRECIP AMOUNTS BUT THINK CURRENT NUMBERS ARE UNDER DONE
CONSIDERING THE STRENGTH OF THE EXPECTED UPSLOPE FLOW AND ABUNDANT
MOISTURE. WILL CONTINUE FLOW WATCH FOR THE MOUNTAINS AND FOOTHILLS.

LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...
GENERALLY QUIET WEATHER AFTER THE STORM ON WEDNESDAY. IT WILL
REMAIN WINDY WEDNESDAY NIGHT INTO THURSDAY...BUT NEARLY AS STRONG
AS WEDNESDAY...AS HIGH PRESSURE SLOWLY BUILDS IN FROM THE WEST. A
WEAK COLD FRONT WILL MOVE THROUGH WITH LITTLE WEATHER ASSOCIATED
WITH IT ON FRIDAY.

THE NEXT STORM SYSTEM WILL BE WEAKER BUT WILL BRING SOME MIXED
PRECIPITATION AND INCREASING WINDS SATURDAY AND SATURDAY NIGHT.
HIGH PRESSURE WILL BRING FAIR WEATHER SUNDAY. A WEAK COLD FRONT
WILL MOVE THROUGH MONDAY THEN ANOTHER HIGH WILL BUILD IN FOR
TUESDAY.

AVIATION...VFR GRADUALLY DROPPING TO IFR THROUGH THE EARLY
MORNING HOURS.

MARINE...
SHORT TERM...STORM WARNINGS POSTED EXPECT WINDS TO INCREASE TO 30
TO 40 KTS BY MORNING WITH MUCH HIGHER GUSTS. EXPECT WIND GUSTS IN
EASTERN PORTIONS OF THE WATERS TO REACH 60 TO 70 KTS.

LONG TERM (WEDNESDAY NIGHT THROUGH SUNDAY)...WINDS AND GUSTS LET
UP A BIT WEDNESDAY NIGHT AND THURSDAY...BUT WILL LIKELY STAY IN
THE GALE FORCE CATEGORY THROUGH WEDNESDAY NIGHT AND POSSIBLY INTO
THURSDAY.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FOR MEZ007>009-012>014 FROM 3 AM
     WEDNESDAY TO 1 PM WEDNESDAY.
  ...FLOOD WATCH FOR MEZ007>009-012>014 FROM 5 AM WEDNESDAY TO 7 PM
     WEDNESDAY.
  ...WINTER WEATHER ADVISORY FOR MEZ018 FROM 1 AM WEDNESDAY TO 9 AM
     WEDNESDAY.
  ...WINTER WEATHER ADVISORY FOR MEZ019>021 FROM 3 AM WEDNESDAY TO
     11 AM WEDNESDAY.
  ...HIGH WIND WATCH FOR MEZ022-025>028 FROM 9 AM WEDNESDAY TO 5 PM
     WEDNESDAY.
NH...FLOOD WATCH FOR NHZ001>009 FROM 5 AM WEDNESDAY TO 7 PM
     WEDNESDAY.
  ...WINTER WEATHER ADVISORY FOR NHZ001-002-004 FROM 3 AM WEDNESDAY
     TO 1 PM WEDNESDAY.
  ...WINTER WEATHER ADVISORY FOR NHZ003-005-006-009-010 FROM 1 AM
     WEDNESDAY TO 9 AM WEDNESDAY.
MARINE...STORM WARNING FOR ANZ150 FROM 6 AM WEDNESDAY TO 5 PM WEDNESDAY.
&&
Hazardous weather outlook, Jan 18, 2:55 AM EST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
255 AM EST WED JAN 18 2006

ANZ150-MEZ007>009-012>014-018>028-NHZ001>010-013-014-190800-
STONINGTON ME TO MERRIMACK RIVER MA OUT TO 25 NM-NORTHERN OXFORD-
NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
255 AM EST WED JAN 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN MAINE...
CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW
HAMPSHIRE AND THE COASTAL WATERS FROM STONINGTON ME TO THE
MERRIMACK RIVER MA.

.DAY ONE...TODAY
NUMEROUS WEATHER WATCHES...WARNINGS...AND ADVISORIES ARE N EFFECT
TODAY. EXPECT SOME MIXED PRECIPITATION TO RESULT IN SLIPPERY
ROADS THIS MORNING. INCREASING WINDS WILL LEAD TO SOME TREE
DAMANGE AND POWER OUTAGES THIS AFTERNOON. HEAVY RAIN MAY RESULT IN
FLOODING LATER TODAY INTO TONIGHT ALONG SMALLER RIVERS AND
STREAMS. SEE LATEST ZONE FORECASTS AND STATEMENTS BY THE GRAY
WEATHER OFFICE.

.DAYS TWO THROUGH SEVEN...TONIGHT THROUGH TUESDAY
A STORM WILL MOVE OUT OF THE OHIO VALLEY OVER THE WEEKEND BRINGING
THE POSSIBILITY OF ACCUMULATING SNOW AND MIXED PRECIPITATION TO
THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD REPORT ANY SIGNIFICANT WEATHER TODAY.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 3:59 AM ESTHigh Wind WarningGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York13 hr

Nearby

Wind Advisories in Maine, 2006Wind Advisories in New Hampshire, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.